Facultade de Fisioterapia

A note on symmetrization procedures for the laws of large numbers

Li, Deli; Liang, Han-Ying; Rosalsky, Andrew
Abstract:
In this note, general symmetrization procedures for both the weak and strong laws of large numbers concerning the row sums from arrays of rowwise independent Banach space valued random variables are established. Necessary and sufficient conditions are provided for the weak and strong laws of large numbers to hold in terms of corresponding laws of large numbers for a symmetrized version of the array. Several corollaries of the main result are provided.
Year:
2017
Type of Publication:
Article
Journal:
Statistics & Probability Letters
Volume:
121
Pages:
136-142
Month:
February
DOI:
https://doi.org/10.1016/j.spl.2016.10.018
Hits: 1078